# SDR DALA2023011000183

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 70,081 hours, 26,411 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185A17021
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9889203) 90 PERCENT OF LT STAB PANEL 333BB WAS FOUND MISSING ON ARRIVAL. REMOVED REMINANANTS OF PANEL AND INSTALLED SERVICEABLE PANEL MPN:185A1702-1 REFF B737 AMM 55-10.
